# SDR CA990115033

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 311237901
- Condition: Damaged
- Location: Engine
- Part time: 10,619 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS REMOVED FROM WING AFTER THE OPERATOR FOUND DAMAGE TO THE OUTER COMBUSTION LINER AND THE HP SHROUD SEGMENTS.  DISASSEMBLY OF THE ENGINE FOUND THE OUTER COMBUSTION LINER HAD SEVERAL SECTIONS OF THE CENTER COOLING RING MISSING AND CLEAR EVIDENCE THAT THE BALANCE RING WAS POORLY ATTACHED TO THE BASIC OUTER LINER.  THIS LINER WAS INSTALLED NEW AT THE LAST OVERHAUL.  UNFORTUNATELY, THE DAMAGE TO THE LINER WAS SO SEVERE IT WAS NO LONGER REPAIRABLE.  PART TC:  11,748.
